# SDR USAASB02168

- Difficulty date: September 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT THE LEFT ESCAPE HATCH FLOOR LEVEL, SEAT ROW 10 LEFT SIDE AND THE BULLNOSE LIGHT AT SEAT ROW 15 RIGHT SIDE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
